# SDR VJ9800423

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 1A355701
- Condition: Corroded
- Location: Bs 161
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY FLIGHT COMPARTMENT FLOOR FS 161.0 CORRODED AND A PORTION IS MISSING.  CLEANED CORROSION, 100 PERCENT MATERIAL LOSS AND CRACKED SKIN.  FABBED REPAIR DOUBLER IAW DC-9 SRM 51-01, 53-01.  DRILLED, DEBURRED AND COUTERSUNK IAW DC-9 SRM 53-11-1.  TREATED AND PRIMED IAW DC-9 SRM 51-10-3.  INSTALLED REPAIR IAW SRM 51-30-2, INSTALLED FLOOR PANEL IAW 51-30-1.
